# SDR AALA202312268725

- Difficulty date: December 19, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,252 hours, 24,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AT BS 909 STR 5L STRINGER STRAP LOOSE. RE-SECURED LOOSE STRAP MAIN DECK BS B909 STR. 5L. PER B737-NG SOPM 20-50-12.
